# SDR FDEA201403240570

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 71,949 hours, 15,792 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Condition: Faulted
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING FL 340,  RECEIVED AN ANTI -ICE SENSOR FAIL ALERT.   WING, TAIL, & ENGINE ANTI-ICE WAS OFF.  TROUBLESHOT IAW FIM 36-11-01 FIGURE 103.  ANTI-ICE SENSOR FAIL ALERT DISAPPEARED WHILE  FOLLOWING FIM PROCEDURE.  ONLY SENSOR SHOWING A  FAULT IS PE2 X'D OUT IN PSC-1.  ALL  OTHER SENSORS APPEAR TO BE WORKING NORMALLY IN  PSC-1 & PSC-2.  TROUBLESHOT   PE2 SENSOR IAW FIM 30-12-03-00 AND WAS HARD FAULTED WITH A HISTORY ALREADY ON MEL.  WHILE TROUBLESHOOTING, HAD PE1 SENSOR WITH  INTERMITTENT FAULTS, WHEN PE1 FAULTED ANTI-ICE SENSOR  FAIL MESSAGE WOULD APPEAR.  REPLACED PE1 SENSOR  REF 36-11-05-4 NO MESSAGES, PE2 STILL ON MEL.  REPLACED PE2 PRIMARY & PE2 BACKUP SENSORS.
